# SDR QMLA2014121614140

- Difficulty date: December 16, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N407TX
- Make and model: Bell 407
- Aircraft serial: 53892
- Aircraft time: 3,035 hours, 10,056 cycles
- Engine: Allsn 250C47B
- Engine time: 3,686 hours, 7,384 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001137
- Part serial: A4396A4368
- Condition: Cracked
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLADE REMOVAL FOR A5451 INSPECTION, FOUND CRACKS IN EROSION TAPE ON LE OF TWO BLADES.  DETERMINED CRACKS WERE OUT OF LIMITS IAW MM.
